# SDR AALA202302270386

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 34,153 hours, 14,373 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Part serial: 19155H4684
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENROUTE THE LEFT FORWARD WINDOW "OVERHEAT" LIGHT ILLUMINATED THIRTY SECONDS LATER THE L1 OUTER PANE CRACKED. EMERGENCY WAS DECLARED INTO ORD. REMOVED AND REPLACED NUMBER 1 WINDOW.
